RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 2012, Volume 154, Book 1, Pages 167–178 (Mi uzku1108)  

This article is cited in 1 scientific paper (total in 1 paper)

On the gradient of the conformal radius of a plane domain

L. A. Aksentyeva, A. N. Akhmetovab

a Institute of Mathematics and Mechanics, Kazan (Volga Region) Federal University
b Kazan State Technical University

Abstract: This paper studies the quasi-conformality of domain mapping by the gradient of the conformal radius. It is proved that the gradient of the conformal radius realizes quasi-conformal mapping for domains with convex boundaries. For these domains we obtain new estimates of the quasi-conformality coefficient of the conformal radius gradient.

Keywords: quasi-conformal mapping, conformal radius, gradient of the conformal radius, convex domain.

Full text: PDF file (238 kB)
References: PDF file   HTML file
UDC: 517.546
Received: 07.07.2010
Revised: 08.12.2011

Citation: L. A. Aksentyev, A. N. Akhmetova, “On the gradient of the conformal radius of a plane domain”, Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 154, no. 1, Kazan University, Kazan, 2012, 167–178

Citation in format AMSBIB
\Bibitem{AksAkh12}
\by L.~A.~Aksentyev, A.~N.~Akhmetova
\paper On the gradient of the conformal radius of a~plane domain
\serial Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki
\yr 2012
\vol 154
\issue 1
\pages 167--178
\publ Kazan University
\publaddr Kazan
\mathnet{http://mi.mathnet.ru/uzku1108}


Linking options:
  • http://mi.mathnet.ru/eng/uzku1108
  • http://mi.mathnet.ru/eng/uzku/v154/i1/p167

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. Kh. Giniyatova, “Otsenki gradienta giperbolicheskogo radiusa i neravenstva tipa Shvartsa–Pika dlya ekstsentricheskogo koltsa”, Uchen. zap. Kazan. un-ta. Ser. Fiz.-matem. nauki, 158, no. 2, Izd-vo Kazanskogo un-ta, Kazan, 2016, 172–179  mathnet  elib
  • Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki
    Number of views:
    This page:275
    Full text:61
    References:42

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020